Poopćenja Cassinijevog identiteta

Martinjak, Ivica (2015) Poopćenja Cassinijevog identiteta. Matematičko-fizički list, 262 (2). pp. 83-87. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (505kB) | Preview

Abstract

Item Type: Article
Date: 2015
Subjects: NATURAL SCIENCES > Mathematics
Additional Information: God. LXVI (2015. - 2016.)
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Iva Čizmin
Date Deposited: 25 Oct 2017 11:34
Last Modified: 25 Oct 2017 11:34
URI: http://digre.pmf.unizg.hr/id/eprint/5620

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata